A note on exponential almost sure stability of stochastic differential equation
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Our goal is to relax a sufficient condition for the exponential almost sure stability of a certain class of stochastic differential equations. Compared to the existing theory, we prove the almost sure stability, replacing Lipschitz continuity and linear growth conditions by the existence of a strong solution of the underlying stochastic differential equation. This result is extendable for the regime-switching system. An explicit example is provided for the illustration purpose.
Abstract
Our goal is to relax a sufficient condition for the exponential almost sure stability of a certain class of stochastic differential equations. Compared to the existing theory, we prove the almost sure stability, replacing Lipschitz continuity and linear growth conditions by the existence of a strong solution of the underlying stochastic differential equation. This result is extendable for the regime-switching system. An explicit example is provided for the illustration purpose.
참고문헌 (10)
- R. Z. Has′minski˘ı, "Stochastic Stability of Differential Equations, Volume 7 of Mono-graphs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis" (1980), Sijthoff & Noordhoff
- I. Karatzas, "Methods of Mathematical Finance, Volume 39 of Applica-tions of Mathematics" (1998), Springer-Verlag
- X. Mao, "Stochastic Differential Equations and Their Applications, Horwood Publishing Series in Mathematics & Applications" (1997), Horwood Publishing Limited
- X. Mao, "Stochastic Differential Equations with Markovian Switching" (2006), Im-perial College Press
- M. M´etivier, "Semimartingales, Volume 2 of de Gruyter Studies in Mathematics" (1982), Walter de Gruyter & Co
- D. Revuz, "Continuous Martingales And Brownian Motion" (1999), Springer-Verlag
- J. A. Yan, "Yang yu suiji jifen yinlun" (1981), Shanghai Science and Technology Publishing House
- G. G. Yin, "Continuous-time Markov chains and applications, Volume 37of Applications of Mathematics (New York)" (1998), Springer-Verlag
- G. G. Yin, "Hybrid switching diffusions, Properties and applications, Vol-ume 63 of Applications of Mathematics (New York)" (2010), Springer-Verlag
- C. Yuan, "Robust stability and controllability of stochastic differential delay equations with Markovian switching", Automatica J. IFAC, 40(3), pp.343~354 (2004)
